|Title:||Homeomorphisms of čech-stone remainders: The zero-dimensional case||Journal:||Proceedings of the American Mathematical Society||Volume:||146||Issue:||5||First page:||2253||Last page:||2262||Issue Date:||1-Jan-2018||Rank:||M22||ISSN:||0002-9939||DOI:||10.1090/proc/13736||Abstract:||
We prove, using a weakening of the Proper Forcing Axiom, that any homemomorphism between Čech-Stone remainders of any two locally compact, zero-dimensional Polish spaces is induced by a homeomorphism between their cocompact subspaces.
|Publisher:||American Mathematical Society|
Show full item record
checked on Dec 8, 2023
checked on Dec 7, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.